# SDR AALA201801269011

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 52,081 hours, 26,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Contaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EVACUATION SLIDE CONTAMINATED WITH SKYDROL. AIRCRAFT WAS GROUNDED.  REPLACED TAIL CONE SLIDE PER WORK CARD 25-94-15.
